RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1999, Volume 118, Number 3, Pages 398–404 (Mi tmf712)  

This article is cited in 4 scientific papers (total in 4 papers)

On matrix generalizations of the dilogarithm

R. M. Kashaev

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Abstract: On the basis of generalized comultiplication depending on a continuous parameter, solutions of the matrix equation generalizing the five-term Rogers identity for the dilogarithm are found.

DOI: https://doi.org/10.4213/tmf712

Full text: PDF file (190 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1999, 118:3, 314–318

Bibliographic databases:


Citation: R. M. Kashaev, “On matrix generalizations of the dilogarithm”, TMF, 118:3 (1999), 398–404; Theoret. and Math. Phys., 118:3 (1999), 314–318

Citation in format AMSBIB
\Bibitem{Kas99}
\by R.~M.~Kashaev
\paper On matrix generalizations of the dilogarithm
\jour TMF
\yr 1999
\vol 118
\issue 3
\pages 398--404
\mathnet{http://mi.mathnet.ru/tmf712}
\crossref{https://doi.org/10.4213/tmf712}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1713730}
\zmath{https://zbmath.org/?q=an:1113.33301}
\transl
\jour Theoret. and Math. Phys.
\yr 1999
\vol 118
\issue 3
\pages 314--318
\crossref{https://doi.org/10.1007/BF02557327}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000080492800010}


Linking options:
  • http://mi.mathnet.ru/eng/tmf712
  • https://doi.org/10.4213/tmf712
  • http://mi.mathnet.ru/eng/tmf/v118/i3/p398

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. G. Korepanov, S. Saito, “Finite-dimensional analogues of the string $s\leftrightarrow t$ duality and the pentagon equation”, Theoret. and Math. Phys., 120:1 (1999), 862–869  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Igor G. Korepanov, Nurlan M. Sadykov, “Pentagon Relations in Direct Sums and Grassmann Algebras”, SIGMA, 9 (2013), 030, 16 pp.  mathnet  crossref  mathscinet
    3. Aristophanes Dimakis, Folkert Müller-Hoissen, “Simplex and Polygon Equations”, SIGMA, 11 (2015), 042, 49 pp.  mathnet  crossref  mathscinet
    4. A. Dimakis, F. Müller-Hoissen, “Matrix Kadomtsev–Petviashvili equation: Tropical limit, Yang–Baxter and pentagon maps”, Theoret. and Math. Phys., 196:2 (2018), 1164–1173  mathnet  crossref  crossref  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:234
    Full text:133
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020